Loperamide Gone Wrong (Possible Journal) - Part 20

By girlondrugs · Feb 14, 2015 · ·
  1. Hi guys!

    It's about 2 in the morning here and I decided to get on.
    Cielochick I really hope I will be able to get some Gabapentin, but if not it's okay.

    Roaddoggy I really hope your detox goes well at the center! If that's what you think is best for you to kick that Valium, then by all means you should do it! I'm rooting for you. You have been such an inspiration for me and I want to see you succeed!

    I just ordered some Kava powder at the request of Rockinhockey and It should be here Monday or Tuesday.

    I plan to be off this shit before my bday so I am evermore determined. Nothing is going to stand in my way from never picking up a bottle of these things again.

    I hope everyone is doing well and Happy Valentines Day! Sending all my love to you guys!

    -Girl Formerly On Drugs

Comments

  1. cielochick
    As they say--you go, girl. I love your determination.
    You will most definitely be done your taper by your birthday--probably earlier.
    I have to go down by half-pill doses now every 3 days. Day #45--7 pills AM/9 pills PM--only comfort is lame ol' Advil. But I'm getting things done & living my life so it's ok. Headache is finally letting up. Sleep is a little harder but I'm getting at least 6hrs nightly. My gi tract still hasn't woken up, so I'll deal with that later I suppose. Let's only do this taper once.
    I, too, want to send good vibes to Mr. Roaddoggy. Your loperamide thread provided help & hope to me. I know you'll kick the valium thing once & for all, as well.
    Carry on GFOD. Cheering for y'all. CC
  2. Roaddoggy
    ^^^ Thanks so much. I am home from detox. Ouch. Trust me, I feel your pain. I know, your reaching a place where it hurts. I am hurting too. At times, as bad as when I was coming off loperamide.

    Really though you can get this done. You know the deal with tapering is slow and steady wins the race. I am also using Gabapentin. It helps a lot, with what I am going through right know.

    I'm sure its lighting the load for you. But wow are you on a monster dose. I do believe I read, Gabapentin has a ceiling effect. Meaning you can really only get so much out of it. I think it was life 3600mgs, or 4800 mgs.

    Anyway, I'm sorry that you are hurting. I just wanted to stop in, and tell ya I love ya, and am thinking of you. You are really doing great. I am so proud of you. I so hope you birthday, is loperamide, and pain free. Much Love Roaddog....
  3. cielochick
    Hey GFOD,
    I'm off the silly anti-diarrheal medicine (jumped at 8 pills a day). Woohoo! Actually I'm not feeling too "woohoo" but I will eventually I know. Headache, fatigue, & waking up at ungodly hours but still doable without any "comfort meds." I'm going to take my departure from this website (sanctuary). I mostly log in to check on you anyway. I hope you're doing well. I know you'll get a lot of advice here, but I do hope you steer away from substances with addictive potential. I read in an Annie Lamott book once, "a typical person calls AAA when she gets a flat tire; an addict calls her dealer. " I cracked up when I read that 20 years ago. Now I know what she means personally. We have to find a way to deal with day-to-day stresses in constructive ways--faith, going to the gym, journaling...I had that once & now that I'm off the loperamide I have to find it again. So I'm wishing, hoping, praying you do,too. If your dad was an alcoholic & your mom wasn't around for 3 years, there is some collateral damage and unfortunately, it includes you. Perhaps, as you find yourself getting freer & freer of loperamide, you can seek a counselor to talk over this old childhood stuff....it just might help you avoid future bad decisions & future regrets. Genes are one part & all these wounds we carry are another. Well, I'm shutting up now (thank God, right?). I care, I wish you nothing but a great drug-free life. Live it to the fullest, CC
To make a comment simply sign up and become a member!